# SDR AALA20130429020

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 38,750 hours, 6,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT M1 LAVATORY CEILING ENTRY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT M1 LAVATORY.  OPS CHECK NORMAL.
